MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892820200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending.A 2.00mm x 20mm maverick balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported, and patient was in good condition post-procedure.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: an fg maverick 2 mr, 2.00mm x 20mm was returned for analysis.A visual and tactile inspection identified the balloon was subjected to positive pressure and returned in a deflated state, and a microscopic inspection identified a pinhole above the distal markerband when attempting to inflate.A visual and tactile inspection of the hypotube shaft identified no kinks or damages.A microscopic examination of the shaft polymer extrusion identified no kinks or damages.No issues or damages of the tip profile.A microscopic examination of the distal and proximal markerbands identified no damage.A leakage testing identified the device soaking in the waterbath at 37 degrees.The device was attached to an encore inflation unit and an attempt was made to inflate the balloon however a pinhole was identified above the distal markerband.The encore device was verified before and after use using the druck gauge.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a conclusion code of adverse event related to patient condition due to anatomical factors.This code was selected as the most probable complaint cause based on the information available.Device analysis confirmed the reported allegation as a pinhole was identified above the distal markerband.It is likely the patient lesion anatomy contributed to the reported event.The lesion was severely tortuous and severely calcified with a stenosis of 85%.
 
Event or Problem Description

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24219757
Report Number2124215-2026-05435
Device Sequence Number15794321
Product Code LOX
UDI-Device Identifier08714729370161
UDI-Public(01)08714729370161(17)280724(10)37054639
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892820200
Device Catalogue NumberH7493892820200
Device Lot Number0037054639
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date04/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale